Skip to content
My WebMD Sign In, Sign Up
Depo Shot to Stop Irregular Bleeding & Now Spotting Again
avatar
charmo83 posted:
In September I had an irregular period: no cramps as usual, very light, it lasted the regular 4 days and stopped. Two days later, I started spotting. I wasn't worried, thinking it will stop. But it didn't. It slowly became heavier but still no cramps. I went to my GYN who did a regular exam an Sao all looked good, looked like it was an hormonal imbalance. He put me on birth control pills and told me in three days I should be fine. It didn't work. He then gave me a stronger dose, which worked only when I took two pills. Otherwise I was bleeding. After two packs of that pill, he suggests that either do a D&C or get the depo shot and see if it works. I decide to go with the shot. It worked immediately. I stopped bleeding the next day.

Doctor told me the shot should last a month and a half to two months. I got the shot on October 31, today is November 11, and I started spotting since yesterday. I'm so sad and scared, especially because in 2008 I had a surgery due to having endometriosis. It grew back but doesn't bother me much. My last Pap smear was abnormal, my doctor checked it out and told me it was nothing to worry about. The HPV part was slightly off but told me my body will fight it, that's how insignificant it was. But why am I bleeding? I am losing weight, although I changed certain things, like the amount of food I eat, it still doesn't explain me losing so much weight. I weighted 155lbs. Now I weigh 120lbs. Not sure if it all related. I'm 29 years old and children yet. Should I insist that my doctor does a biopsy? I just wanna be normal again, have a normal period and try to have a baby before it's too late for me.
Reply


Helpful Tips

Hysterectomy
I am having heavy bleeding and sever pain with it every month that it affects my daily living when I have it I even had to drop out of ... More
Was this Helpful?
16 of 27 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.